Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   SCIENTIA IRANICA   SUMMER 2004 , Volume 11 , Number 3; Page(s) 181 To 184.
 
Paper: 

PERIODIC SOLUTION OF A CERTAIN NON-LINEAR THIRD ORDER DIFFERENTIAL EQUATION

 
 
Author(s):  MEHRI BAHMAN*, SHADMAN D.
 
* DEPARTMENT OF MATHEMATICAL SCIENCES, SHARIF UNIVERSITY OF TECHNOLOGY, TEHRAN, I.R. IRAN
 
Abstract: 

In this paper, the third order differential equation X''' + y(X') X" + (k2+f (x))x' + ¦( t, x)=e(t) is considered. Under certain conditions on the functions appearing in the differential equation, the existence of periodic solutions is proved. Similar problems have been treated by authors in [4,6,7]. However, the method employed here is used by Reissig [1] and the results obtained are, in fact, a generalization of those in [1-3]. The conditions imposed on the nonlinear terms do not require the ultimate boundedness of all solutions.

 
Keyword(s): 
 
References: 
  • ندارد
 
  Yearly Visit 63
 
Latest on Blog
Enter SID Blog